| Model Number |
MMT-523RNAP |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had received shut off and cannot do anything with it.The customer¿s blood glucose was 120 mg/dl.Customer troubleshooting was declined.The insulin pump will not be returned for analysis.